# SDR MWEA020164

- Difficulty date: March 7, 2002
- Submitted: March 11, 2002
- Operation: Air carrier
- Aircraft: N302ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47102
- Aircraft time: 70,602 hours, 60,985 cycles
- Engine: Pwa JT8D9A
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Shutoff Valve
- Part number: 320115
- Part serial: A14066
- Condition: Faulty
- Location: Rt Engine
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RIGHT HAND ENGINE ANTI-ICE VALVE CAUTION LIGHT ON, WITH RIGHT HAND ENGINE ANTI-ICE SELECTED ON.  REMOVED AND REPLACED RIGHT HAND ENGINE COWL VALVE.  THE BAD VALVE REMOVED HAD TRIPPED THE CIRCUIT BREAKER.
